MathSciNet Relay Station
MathSciNet bibliographic data
MR2207440 34K40 (34K07 34K30 47D06 47N20)
Muslim, M. Approximation of solutions to history-valued neutral functional differential equations. Comput. Math. Appl. 51 (2006), no. 3-4, 537–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement